# SDR AALA202106179001

- Difficulty date: June 16, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 67,031 hours, 25,227 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: HTE690001
- Condition: False Indication
- Location: Zone 500
- Stage of operation: TO
- How discovered: V
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REJECTED TAKEOFF AT 35 KNOTS DUE TO LEFT CENTER TANK FUEL PUMP PRESSURE LOW INDICATION WITH NO FUEL IN THAT TANK. REPLACED PRESSURE SWITCH 23QA PER AMM 28-21-15-400.
